# SDR SWAA2022013108024

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AAF HAS COMPOSITE DAMAGE ON TOP OF PANEL / REPAIRED PASSENGER CABIN FLOORBOARD 241AAF TOP OF PANEL AS MARKED IAW SRM 53-00-50-2R-1 PAR 3 C-F&K(1);L(1);M(1) REV 62 AND SRM 53-00-50-2R-0 REV 62.
